Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have burning sensation and swelling on labia vaginal area. Used desonide cream and hydrocortisone, no relief. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
i have burning sensation and swelling on labia vaginal area since last ten days its like skin lost its elasticity .i went to my physician and there is no infection .I used hydrocortisone and desonide cream but everything stays same except that burning increases.please advice
Posted Mon, 1 Jul 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

I am Dr. Nsah and I am pleased to be able to assist you.
From your description you are presenting with an inflammation of the labia majora and my impression is that it is likely of infectious origin. Allergic reaction will need to be excluded.
You will require oral treatment as opposed to a local treatment to get rid of the burning sensation, swelling and possible the infection which caused it. Oral NSAID + antibiotics might be able to take care of this.
Also you will need to be reviewed by a gynobs.

Hope this helps and let me know if you have any further questions.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor